# SDR DALA2018061804103

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,296 hours, 24,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA. REPLACED FLOORBEAM +Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA SRM 51-72-11 AND DRAWING D53112826.
